Moduli spaces for torsion free modules on curve singularities I

Export metadata

  • Export Bibtex
  • Export RIS

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Gert-Martin Greuel, Gerhard Pfister
URN (permanent link):urn:nbn:de:hbz:386-kluedo-7734
Serie (Series number):Preprints (rote Reihe) des Fachbereich Mathematik (214)
Document Type:Article
Language of publication:English
Year of Completion:1993
Year of Publication:1993
Publishing Institute:Technische Universität Kaiserslautern
Date of the Publication (Server):2000/04/03
Source:J. Algebraic Geometry 2, 81-135 (1993)
Faculties / Organisational entities:Fachbereich Mathematik
DDC-Cassification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):Standard gemäß KLUEDO-Leitlinien vor dem 27.05.2011

$Rev: 13581 $